# SDR DL764050749

- Difficulty date: November 28, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 12,689 hours, 4,502 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: UNK
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT CRUISE, RT HYD QTY ADVISORY MESSAGE WITH SLOWLY DECREASING HYD QTY RT EDP AND RT DEM, PUMPED TURNED OFF RMD ACCESS PNL FROM FWD SPAR LT SIDE OF HORIZ STAB FOUND LT ELEV PRESS LINE DAMAGED.  FABRICATED NEW SECTION AND RINGLOCKED IN PLACE PER M/M 20-10-09.  INSTALLED LT HORIZ STAB PANEL AND CLOSED ACCESS DOOR TO STAB.
